MathSciNet Relay Station
MathSciNet bibliographic data
MR1017159 55S37 (55P10 55R35)
Dwyer, W. G. $R$-nilpotency in homotopy equivalences. Israel J. Math. 66 (1989), no. 1-3, 154–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement